# SDR SWIA20231101003

- Difficulty date: October 3, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEHIND THE RIGHT NLG AFT HINGE FITTING ON THE NLG GEAR BOX   (C-CHECK RO 11/4/2023)    BLENDED CORROSION ON THE NLG GEAR BOX WHERE THE RIGHT NLG AFT HINGE FITTING IS ATTACHED, FOUND TO BE OUT OF LIMITS SINCE NO ALLOWABLE DAMAGE LIMITS FOR AREA IN SRM AND PERFORMED REPAIR PER REO 670-53-11-1891 REV -- DATED 2023-10-05. ALL CHECKS GOOD AT THIS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
